# SDR 00FDEA00388

- Difficulty date: June 13, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 402  CORROSION AROUND NUT CLIP HOLES LOWER CHORD BS 1130 FLOORBEAM LBL 1 - LBL 38, WL 200.  **  S/D  **  R&R CORROSION PER IAW FEDEX EA 7-5310-52109 & FEDEX MM 51-20-151.
